MAUDE Adverse Event Report: ASAHI INTECC, INC. ASAHI SASUKE; CATHETER

ASAHI INTECC, INC. ASAHI SASUKE; CATHETER
Catalog Number SA145-33N
Medical Device Problem Codes Break (1069); Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The physician used sasuke for om1 access from the circumflex.While trapping out the dual lumen catheter, the distal portion of the sasuke catheter snapped inside of the guide catheter.This was not clear until the physician advanced a balloon through the guide catheter and into the circumflex, which caused the broken-off piece of the sasuke to fall into the circumflex.There were no adverse events from the piece of the sasuke catheter.The patient was fine and the case proceeded as normal.The broken-off piece of the sasuke was retrieved using two different wires and twisting them until they trapped the piece and it was able to be pulled into the guide catheter and trapped out.

Brand Name
ASAHI SASUKE
Common Device Name
CATHETER
Manufacturer (Section D)
ASAHI INTECC, INC.
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key23305093
Report Number3004718255-2025-00396
Device Sequence Number9980477
Product Code DQY
UDI-Device Identifier04547327120197
UDI-Public(01)04547327120197(17)280430(10)250513F011
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/15/2025
Report Date (Section F) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSA145-33N
Device Lot Number250513F011
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/23/2025
Event Location Hospital
Date Report to Manufacturer10/15/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/15/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA10/15/2025